Pubblicazioni il cui periodico è "INTERNATIONAL MATHEMATICS RESEARCH NOTICES"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 3.

Articolo di rivista Böhing Ch.; Graf Von Bothmer H.-Chr.; Casnati G. (2012)
Birational properties of some moduli spaces related to tetragonal curves of genus 7. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2012 n. 22, pp. 5219-5245. - ISSN 1073-7928 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Cordero Elena; Nicola F. (2010)
Pseudodifferential operators on $L^p$, Wiener amalgam and modulation spaces. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, vol. 2010 n. 10, pp. 1860-1893. - ISSN 1073-7928 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Articolo di rivista Elena, Cordero; Fabio, Nicola
Sharp integral bounds for Wigner distributions. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928 (In stampa)

Questa lista è stata generata il Tue Sep 19 07:12:27 2017 CEST.